Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
188 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes bruising on body?

my sister has a lot of bruises appearing on her body both her feet are swollen .but the bruises are a lot on her right side she is on about 9 different tablets due to having a heart attack which is now been diagnosed as spasm could this have anything to do with the heart attack or medication she on
Thu, 23 Apr 2015
Report Abuse
Orthopaedic Surgeon 's  Response
Hi
Welcome to healthcaremagic
I have gone through your query and understand your concern.These bruises can be related to any of medicines she is taking for heart attack.But you have mantioned name of medicines so that I can suggest some remedies. I think she should consult her treating doctor. Hope your query get answered. If you have any clarification then don't hesitate to write to us. I will be happy to help you.
Wishing her a good health.
Take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi I am a 69 year old woman in good health. In Nov. i had my annual physical and bloodwork. Everything in my labs were perfect except for my...